Dimitra C. Antonopoulou
Dimitra C. Antonopoulou
Associate Professor, Department of Mathematical and Physical Sciences, University of Chester, UK
Verified email at chester.ac.uk - Homepage
Cited by
Cited by
Front Motion in the One-Dimensional Stochastic Cahn--Hilliard Equation
DC Antonopoulou, D Blomker, GD Karali
SIAM Journal on Mathematical Analysis 44 (5), 3242-3280, 2012
Discontinuous Galerkin methods for the linear Schrödinger equation in non-cylindrical domains
DC Antonopoulou, M Plexousakis
Numerische Mathematik 115 (4), 585-608, 2010
Existence and regularity of solution for a stochastic Cahn–Hilliard/Allen–Cahn equation with unbounded noise diffusion
DC Antonopoulou, G Karali, A Millet
Journal of Differential Equations 260 (3), 2383-2417, 2016
Theory and numerical analysis of parabolic approximations
DC Antonopoulou
Ph. D. Thesis, Department of Mathematics, University of Athens, Greece, 2006
Galerkin methods for parabolic and Schrödinger equations with dynamical boundary conditions and applications to underwater acoustics
DC Antonopoulou, VA Dougalis, GE Zouraris
SIAM Journal on Numerical Analysis 47 (4), 2752-2781, 2009
Asymptotics for a generalized Cahn-Hilliard equation with forcing terms
D Antonopoulou, G Karali, GT Kossioris
Discrete & Continuous Dynamical Systems-A 30 (4), 1037, 2011
Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains
D Antonopoulou, G Karali
Discrete & Continuous Dynamical Systems-B 16 (1), 31, 2011
Stability of spheres under volume-preserving mean curvature flow
D Antonopoulou, G Karali, IM Sigal
Dynamics of Partial Differential Equations 7 (4), 327-344, 2010
Motion of a Droplet for the Stochastic Mass-Conserving Allen--Cahn Equation
DC Antonopoulou, PW Bates, D Blömker, GD Karali
SIAM Journal on Mathematical Analysis 48 (1), 670-708, 2016
The sharp interface limit for the stochastic Cahn–Hilliard equation
DC Antonopoulou, D Blömker, GD Karali
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (1 …, 2018
On the Dirichlet to Neumann problem for the 1-dimensional cubic NLS equation on the half-line
DC Antonopoulou, S Kamvissis
Nonlinearity 28 (9), 3073, 2015
Motion of a droplet for the mass-conserving stochastic Allen-Cahn equation
DC Antonopoulou, PW Bates, D Blömker, GD Karali
arXiv preprint arXiv:1501.05288, 2015
Crank-Nicolson finite element discretizations for a two-dimensional linear Schrödinger-type equation posed in a noncylindrical domain
D Antonopoulou, G Karali, M Plexousakis, G Zouraris
Mathematics of Computation 84 (294), 1571-1598, 2015
Conservative initial-boundary value problems for the wide-angle PE in waveguides with variable bottoms
D Antonopoulou, V Dougalis, F Sturm, G Zouraris
Journal of the Acoustical Society of America 123 (5), 3598, 2008
Malliavin calculus for the stochastic Cahn–Hilliard/Allen–Cahn equation with unbounded noise diffusion
DC Antonopoulou, D Farazakis, G Karali
Journal of Differential Equations 265 (7), 3168-3211, 2018
A finite element discretization of the standard parabolic equation in generalized boundary fitting coordinates
NA Kampanis, AI Delis, DC Antonopoulou, G Kozyrakis
Applied Numerical Mathematics 67, 152-166, 2013
A Hilbert expansions method for the rigorous sharp interface limit of the generalized Cahn-Hilliard Equation
DC Antonopoulou, GD Karali, E Orlandi
arXiv preprint arXiv:1301.0909, 2013
Galerkin methods for the ¡Parabolic Equation¢Dirichlet problem in a variable 2-D and 3-D topography
DC Antonopoulou
Applied Numerical Mathematics 67, 17-34, 2013
On the parabolic Stefan problem for Ostwald ripening with kinetic undercooling and inhomogeneous driving force
DC Antonopoulou, GD Karali, NK Yip
Journal of Differential Equations 252 (9), 4679-4718, 2012
Finite Element discretization of the ¡Parabolic¢equation in an underwater variable bottom environment
DC Antonopoulou, VA Dougalis
Advances In Scattering And Biomedical Engineering, 173-182, 2004
The system can't perform the operation now. Try again later.
Articles 1–20